Ok so I have been on the shot for a little over a year. I hadnt had my period for about a month before I got on (I'm irregular and I realize how stupid that sounded) but just this last week I started cramping BAD. I thought it was constipation but that theory was shot down. Then yesterday I started bleeding. I'm aware of how depo provera is supposed to work so I'm confused. Plus me and my fiance have unprotected sex, no pull out or anything. Could I get pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Posted 20 Apr 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers